# SDR GLBA2013011000149

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 33,393 hours, 44,815 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON FINAL,  EXTENDED GEAR, INTRANSIT LIGHT ILLUMINATED AND NOTHING ELSE HAPPENED, MANUALLY EXTENDED GEAR, LANDED SAFELY, ATC DECLARED EMERGENCY.  MX REPLACED PCB AND LG RELAY, OPS CHECKED GOOD.
